# SDR DALA2016070605107

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AND COUNTERSINKS FUEL TANK ACCESS PLATE NR 520DT.  CORROSION ON SETTLEMENT AND COUNTERSINK AREA WAS REMOVED. FUEL ACCESS PLATE NR 520DT AND FOUND OUT OF LIMITS 3 ADJACENT HOLES 0.715", 0.710", 0.710".  THEREFORE WAS REPLACED IAW SRM 51-10-04 AND 57-10-01.
